MathSciNet Relay Station
MathSciNet bibliographic data
MR1695025 (2001b:53029) 53C20 (26A16 28A78 53C22)
Itoh, Jin-ichi; Tanaka, Minoru The Lipschitz continuity of the distance function to the cut locus. Trans. Amer. Math. Soc. 353 (2001), no. 1, 21–40.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement